# SDR AU981321

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly D2A34C98
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240136
- Condition: Cracked
- Location: Ws 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT UPPER WING SKIN CRACKED FROM RIVETS ATTACHING THE SKIN TO THE WING RIBS. SKIN CONTAINED TWO CRACKS LOCATED AT STN 84.0. MAXIMUM CRACK LENGTH 4 MM (0.157 INCH).  PART TC:  6,516.
